Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have intestinal tb. Taking AKT. Is this a contagious disease?

I have been diagnosed with intestinal tb. My culture and other reports are negative bt my doc says 99 pc. its that and not khron s. I have been on AKT medicines from 6 months now. My lung x-rays show that i dont have lung tb. I just wanted to know is it contagious and could it have spread to my boy-friend through kissing in the past one year because from the past 15 days he says he s experiencing the pain i used to experience 1.5 yrs back when my problem was un-diagnosed. ie. few mins of crampish feeling in the abdominal region evry 1-2 days.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Except pulmonary tuberculosis no other type of TB is contagious.
There is no way a patient of intestinal TB can transmit tuberculosis by kissing.
The reason for cramps in your boy friend are different.
These could be because of intestinal infection or worm infestation.
He should consult a doctor and subject for physical examination.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor